# SDR SWAA2024100128849

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT ACB BS867 LBL10 WL167<[01] NO ALLOWABLE DAMAGE FOUND ON SRM; AND ANGLE IS REPAIRED BY REPLACE IAW SRM 51-10-02-0G-0; PARR. 9.C. REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G AND DWG. 149A8104.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
